Cetoacidosis diabética euglicémica asociada a inhibidor de cotransportador de sodio glucosa Tipo 2 en paciente con diabetes Mellitus Tipo 1

Novik A. Victoria, García B. Claudia, Oliva I. Daniela

Resultado de la investigación: Contribución a una revistaArtículorevisión exhaustiva

Resumen

Diabetic ketoacidosis with mild hyperglycemia is a major complication of sodium-glucose cotransporter 2 inhibitors. Although its use is not approved for patients with type 1 diabetes mellitus, the drug is often prescribed with the hope of optimizing metabolic control. We report a 20 years old female with hypo-thyroidism and type 1 diabetes consulting for vomiting and abdominal pain. The patient had used canagliflozin during the two previous months. Laboratory showed a blood glucose of 200 mg/dl, a severe metabolic acidosis (pH 7.1) and ketonemia. The patient was successfully treated in the intensive care unit.

Título traducido de la contribuciónDiabetic ketoacidosis with mild hyperglycemia associated with the use of canagliflozin. Report of one case with type 1 diabetes
Idioma originalEspañol
Páginas (desde-hasta)393-396
Número de páginas4
PublicaciónRevista Medica de Chile
Volumen145
N.º3
DOI
EstadoPublicada - 2017
Publicado de forma externa

Palabras clave

  • Diabetes mellitus
  • Diabetic ketoacidosis
  • Glycosuria
  • Hyperglycemia
  • Type 1

Áreas temáticas de ASJC Scopus

  • Medicina (todo)

Huella

Profundice en los temas de investigación de 'Cetoacidosis diabética euglicémica asociada a inhibidor de cotransportador de sodio glucosa Tipo 2 en paciente con diabetes Mellitus Tipo 1'. En conjunto forman una huella única.

Citar esto